Electron. J. Diff. Eqns., Vol. 2007(2007), No. 154, pp. 1-8.

Existence of positive solutions for the symmetry three-point boundary-value problem

Qiaozhen Ma

In this paper, we show the existence of single and multiple positive solutions for the symmetry three-point boundary value problem under suitable conditions by using classical fixed point theorem in cones.

Submitted November 24, 2006. Published November 16, 2007.
Math Subject Classifications: 34B10.
Key Words: Positive solution; three-point boundary value problem.

Show me the PDF file (187 KB), TEX file, and other files for this article.

Qiaozhen Ma
College of Mathematics and Information Science
Northwest Normal University
Lanzhou, Gansu, 730070, China
email: maqzh@nwnu.edu.cn

Return to the EJDE web page